# SDR CALA0200587

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 49,592 hours, 25,583 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8103060000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM BEHIND OVENS IN AFT GALLEY WHILE AT CRUISE EN ROUTE TO CLE.  ASSOCIATED CIRCUIT BREAKERS WERE PULLED AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED TO CLE WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE AFT GALLEY CENTER OVEN AT FAULT.  THE OVEN WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.
